# SDR ASAA2022050638216

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,509 hours, 10,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01642878
- Condition: Faulty
- Location: Flight Compartme
- Part time: 15 hours, 8 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LNAV/VNAV UNABLE TO BE SELECTED. GROUNDED - YES. CURRENT STATUS TEST SHOWS MCP DATA FAULT. REPLACED MCP REF B737-800 AMM 22-11-34-000-801. OPS TEST NORMAL REF AMM 22-11-34-740-801. LAND VERIFY TEST NORMAL REF AMM 22-11-00/201 BITE TEST GROUP #49.
